Asymptotic behaviour of solutions of a linear differential equation

Jozef Rovder

Archivum Mathematicum (1986)

  • Volume: 022, Issue: 4, page 193-202
  • ISSN: 0044-8753

How to cite

top

Rovder, Jozef. "Asymptotic behaviour of solutions of a linear differential equation." Archivum Mathematicum 022.4 (1986): 193-202. <http://eudml.org/doc/18196>.

@article{Rovder1986,
author = {Rovder, Jozef},
journal = {Archivum Mathematicum},
keywords = {asymptotic formula; nth order differential equation},
language = {eng},
number = {4},
pages = {193-202},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Asymptotic behaviour of solutions of a linear differential equation},
url = {http://eudml.org/doc/18196},
volume = {022},
year = {1986},
}

TY - JOUR
AU - Rovder, Jozef
TI - Asymptotic behaviour of solutions of a linear differential equation
JO - Archivum Mathematicum
PY - 1986
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 022
IS - 4
SP - 193
EP - 202
LA - eng
KW - asymptotic formula; nth order differential equation
UR - http://eudml.org/doc/18196
ER -

References

top
  1. E. A. Coddington N. Levinson, Theory of Ordinary Differential Equations, New York, 1955. (1955) Zbl0064.33002MR0069338
  2. P. Hartman, Ordinary Differential Equations, New York, London, Sydney, 1964. (1964) Zbl0125.32102MR0171038
  3. P. Hartman A. Wintner, Asymptotic integrations of linear differential equations, Amer. J. Math., 77 (1955), 45-87. (1955) Zbl0064.08703MR0066520
  4. P. Hartman, On differential equations and the functions J 2 + Y 2 , Amer. J. Math. 83 (1961), 154-188. (1961) MR0123039
  5. D. B. Hinton, Asymptotic behaviour of solutions of ( r y ( m ) ) ( k ) ± q y = 0 , J. Diff. Eq., 4, 1968, 590-596. (1968) Zbl0175.38101MR0232047
  6. J. Mamrilla, On the oscillation of solutions of y ( 2 n ) + B y ' + A y = 0 , B > 0, Math. Slovaca 32, 1982, 405-512. (1982) Zbl0506.34029MR0676578
  7. J. Mamrilla, On the oscillation of solutions of y ( 2 n ) + B y ' + A y = 0 , B < 0, Acta Univ. Comen.-Mathematica XL-XLI, 1982, 169-181 (Russian). (1982) Zbl0506.34029
  8. G. W. Pfeifer, Asymptotic solutions of the equation y" -f pyf -f ry = 0, J. Diff. Eq., 11 (1972), 145-155. (1972) 
  9. J. Rovder, Asymptotic behaviour of solutions of the differential equation of the fourth order, Math. Slovaca 30 1980, 379-392. (1980) Zbl0482.34050MR0595299
  10. J. Šimša, Asymptotic integration of perturbed linear differential equations under conditions involving ordinary integral convergence, Siam J. Math. Anal. 15 (1984), 116-123. (1984) Zbl0533.34045MR0728686
  11. J. Šimša, The condition of ordinary integral convergence in the asymptotic theory of linear differential equations with almost constant coefficients, Siam Math. J. Anal., 16 (1985), 757-769. (1985) Zbl0592.34026MR0793920
  12. A. Wintner, On the normalization of characteristic differentials in continuous spectra, Phys. Rev., 72 (1947), 516-517. (1947) Zbl0029.29303MR0022004
  13. Yu, Qian Biao, Oscillatory and asymptotic behaviour of the solutions of higher-order linear differential equations, Acta Math. Appl. Sinica 5 (1982), 36-44. (1982) Zbl0513.34041MR0762669

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.